# SDR UIEA2020061501288

- Difficulty date: June 9, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,892 hours, 16,141 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: AS137080125
- Part serial: NSN
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE RUN CHECKS FOR BLEED AIR NOT SUCCESSFUL.  FOUND FLEX LINE AND UNION TO  LT ENG PRV BAD. REPLACED IAW MM 20-10-10, RAN ENG IAW MM PNEUMATIC SYSTEM TESTED GOOD.
